Cookies?
Library Header Image
LSE Research Online LSE Library Services

Non-parametric estimation with strongly dependent multivariate time series

Hidalgo, Javier (1997) Non-parametric estimation with strongly dependent multivariate time series. Journal of Time Series Analysis, 18 (2). pp. 95-122. ISSN 0143-9782

Full text not available from this repository.
Identification Number: 10.1111/1467-9892.00041
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/1184859...
Additional Information: © 1997 Blackwell Publishing
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 07 Aug 2008 11:34
Last Modified: 01 Oct 2010 09:15
URI: http://eprints.lse.ac.uk/id/eprint/20254

Actions (login required)

View Item View Item